# SDR SWIA202161578

- Difficulty date: August 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING BATT RIB CAP AT WS 48.30 IS CRACKED.     (C-CHECK RO 10/4/2021)    REMOVED AND INSTALLED NEW BATT RIB CAP AT RH WING, WS 48.30. REF CRJ-200 SRM 51-42-21 AND DWG 601R10204 REV -J. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
